# SDR MYWA201609090001

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 26,381 hours, 10,707 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS SET TO OFF, AFTER TAKEOFF NOSE GEAR EXTENDED.  AIRCRAFT FLEW WITH GEAR POSITION LEVER IN THE UP POSITION.
